Alert archive / Arkansas / River Flood Warnings in 2008

River Flood Warning 55, NWS Tulsa, OK

April 10, 2008Carroll County, Arkansas

NWS Tulsa, OK issued this river flood warning at Apr 10, 2008, 8:18 AM CDT for Carroll County, Arkansas. It took effect at Apr 10, 2008, 12:41 PM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2008, 8:18 AM CDT (13:18 UTC)
In effect from
Apr 10, 2008, 12:41 PM CDT
Expired
Apr 11, 2008, 4:43 AM CDT
In force
16 hr
Issued by
NWS Tulsa, OK
Flood severity
Minor

County Carroll County, AR

The radar

The Springfield radar (KSGF), 100 km from the middle of the area, began a volume at 13:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kings River near Berryville (BRYA4).

Action stage
30 ft
Minor stage
31 ft
Moderate stage
33 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07050500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 101318
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
818 AM CDT THU APR 10 2008


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN ARKANSAS... 

  KINGS RIVER NEAR BERRYVILLE AFFECTING CARROLL COUNTY. 
  
ARC015-102118-
/O.NEW.KTSA.FL.W.0055.080410T1741Z-080411T0109Z/
/BRYA4.1.ER.080410T1741Z.080410T1800Z.080410T1909Z.NO/
818 AM CDT THU APR 10 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KINGS RIVER NEAR BERRYVILLE.
* FROM THIS AFTERNOON TO THIS EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  800 AM THURSDAY THE STAGE WAS 16.18 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 31.0 FEET. 
* FORECAST...THE KINGS RIVER NEAR BERRYVILLE IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE THIS AFTERNOON AND CREST NEAR 32.0 
  FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE 
  THIS AFTERNOON.
* IMPACT...AT 33.0 FEET...STATE HIGHWAY 143 AND MEADOWLANDS ALONG THE 
  EAST BANK WILL BE INUNDATED.  LOW LANDS AROUND CLABBER CREEK WILL 
  BE COVERED BY HIGH WATER.

$$
4 follow-up statements
000 
WGUS84 KTSA 101918
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
218 PM CDT THU APR 10 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...
 
  KINGS RIVER NEAR BERRYVILLE AFFECTING CARROLL COUNTY. 
  
ARC015-110318-
/O.EXT.KTSA.FL.W.0055.000000T0000Z-080411T0600Z/
/BRYA4.1.ER.080411T0000Z.080411T0000Z.080411T0000Z.NO/
218 PM CDT THU APR 10 2008

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE KINGS RIVER NEAR BERRYVILLE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1200 PM THURSDAY THE STAGE WAS 22.82 FEET. 
* FLOOD STAGE IS 31.0 FEET. 
* FORECAST...THE KINGS RIVER NEAR BERRYVILLE IS EXPECTED TO RISE TO 
  NEAR FLOOD STAGE THIS EVENING.
* IMPACT...AT 31.0 FEET...MEADOWLANDS ALONG THE EAST BANK WILL BE 
  FLOODED.  COUNTY ROADS IN THE VICINITY OF STATE HIGHWAY 143 MAY BE 
  COVERED BY HIGH WATER.

$$
000 
WGUS84 KTSA 110041
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
741 PM CDT THU APR 10 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...
 
  KINGS RIVER NEAR BERRYVILLE AFFECTING CARROLL COUNTY. 
  
ARC015-110841-
/O.EXT.KTSA.FL.W.0055.000000T0000Z-080411T1200Z/
/BRYA4.1.ER.080411T0600Z.080411T0600Z.080411T0600Z.NO/
741 PM CDT THU APR 10 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
  THE KINGS RIVER NEAR BERRYVILLE.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  400 PM THURSDAY THE STAGE WAS 24.55 FEET. 
* FLOOD STAGE IS 31.0 FEET. 
* FORECAST...THE KINGS RIVER NEAR BERRYVILLE IS EXPECTED TO RISE TO 
  NEAR FLOOD STAGE FRIDAY BEFORE DAWN.
* IMPACT...AT 31.0 FEET...MEADOWLANDS ALONG THE EAST BANK WILL BE 
  FLOODED.  COUNTY ROADS IN THE VICINITY OF STATE HIGHWAY 143 MAY BE 
  COVERED BY HIGH WATER.

$$
000 
WGUS84 KTSA 110725
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
225 AM CDT FRI APR 11 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  BIRD CREEK NEAR SPERRY AFFECTING OSAGE AND TULSA COUNTIES. 
  
  BIRD CREEK NEAR OWASSO-MINGO AFFECTING TULSA COUNTY. 
  
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
  SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. 
  
  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
  ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. 
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...ARKANSAS..
  BLACK BEAR CREEK AT PAWNEE AFFECTING PAWNEE COUNTY. 
  
  DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY. 
  
  KINGS RIVER NEAR BERRYVILLE AFFECTING CARROLL COUNTY. 
  
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
  LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES.
  
  
  POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. 
  
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
  KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. 
  
OKC113-143-111525-
/O.EXT.KTSA.FL.W.0039.000000T0000Z-080412T1249Z/
/SPEO2.3.ER.080410T1022Z.080411T1200Z.080412T0649Z.NO/
225 AM CDT FRI APR 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE BIRD CREEK NEAR SPERRY.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 AM FRIDAY THE STAGE WAS 28.01 FEET. 
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE BIRD CREEK NEAR SPERRY WILL CONTINUE RISING TO NEAR 
  29.0 FEET THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SATURDAY BEFORE DAWN.
* IMPACT...AT 29.0 FEET...SEVERE FLOODING WILL OCCUR.  HIGHWAY 20 EAST
  OF SKIATOOK WILL BE CLOSED AND ADJOINING PARTS OF HIGHWAY 11 MAY BE
  IMPASSABLE.  URBAN STREETS IN PARTS OF EAST SKIATOOK WILL BE 
  INUNDATED.

$$

OKC143-111524-
/O.EXT.KTSA.FL.W.0040.000000T0000Z-080413T0303Z/
/OWSO2.2.ER.080410T1106Z.080412T1200Z.080412T2103Z.NO/
225 AM CDT FRI APR 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE BIRD CREEK NEAR OWASSO-MINGO.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1000 PM THURSDAY THE STAGE WAS 20.99 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE BIRD CREEK NEAR OWASSO-MINGO WILL CONTINUE RISING TO
  NEAR 21.7 FEET SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE SATURDAY AFTERNOON.
* IMPACT...AT 22.0 FEET...EXTENSIVE FLOODING OF MOHAWK PARK WILL OCCUR
  WITH ACCESS ROADS IMPOSSABLE.  MINGO ROAD BETWEEN 56TH STREET NORTH
  AND 76TH STREE NORTH WILL BE COVERED BY HIGH WATER.  

$$

OKC111-111524-
/O.CON.KTSA.FL.W.0038.000000T0000Z-000000T0000Z/
/BGSO2.2.ER.080410T1421Z.080412T1200Z.000000T0000Z.NO/
225 AM CDT FRI APR 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE DEEP FORK RIVER NEAR BEGGS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 AM FRIDAY THE STAGE WAS 18.25 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE DEEP FORK RIVER NEAR BEGGS WILL CONTINUE RISING TO 
  NEAR 24.8 FEET SATURDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 25.0 FEET...SEVERAL COUNTY ROADS NORTHWEST OF OKMULGEE 
  WILL BE CLOSED AND SOME HOMES MAY BE ISOLATED BY HIGH WATER.  
  DENTONVILLE ROAD SOUTHWEST OF BEGGS WILL BE CLOSED.  

$$

OKC131-143-111524-
/O.EXT.KTSA.FL.W.0042.000000T0000Z-080413T0909Z/
/CVLO2.2.ER.080410T1148Z.080412T0600Z.080413T0309Z.NO/
225 AM CDT FRI APR 11 2008

...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  101 AM FRIDAY THE STAGE WAS 29.94 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING 
  TO NEAR 31.0 FEET SATURDAY BEFORE DAWN. THE RIVER WILL FALL BELOW 
  FLOOD STAGE LATE SATURDAY EVENING.
* IMPACT...AT 31.0 FEET...WIDESPREAD MODERATE FLOODING WILL OCCUR.  
  RURAL ROADS NEAR THE CANEY RIVER WILL BECOME IMPASSABLE.

$$

OKC115-111524-
/O.EXT.KTSA.FL.W.0050.000000T0000Z-080413T0947Z/
/COMO2.2.ER.080410T0907Z.080411T0300Z.080413T0347Z.NO/
225 AM CDT FRI APR 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 AM FRIDAY THE STAGE WAS 19.00 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY LATE SATURDAY EVENING.
* IMPACT...AT 19.0 FEET...LOW LYING AREAS AROUND MIAMI WILL BE CUT OFF
  FROM EASY ACCESS. RIVERVIEW PARK WILL EXPERIENCE MODERATE FLOODING.
  STATE HIGHWAY 125 NEAR THE FAIRGROUNDS WILL BE THREATENED.

$$

OKC115-111524-
/O.EXT.KTSA.FL.W.0054.000000T0000Z-080413T1030Z/
/QUAO2.2.ER.080410T1011Z.080412T0000Z.080413T0430Z.NO/
225 AM CDT FRI APR 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE SPRING RIVER NEAR QUAPAW.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 AM FRIDAY THE STAGE WAS 24.42 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE SPRING RIVER NEAR QUAPAW WILL CONTINUE RISING TO 
  NEAR 25.4 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  LATE SATURDAY EVENING.
* IMPACT...AT 26.0 FEET...RECREATIONAL AREAS DOWNSTREAM FROM THE GAGE 
  SITE WILL BE INUNDATED TO A DEPTH OF SEVERAL FEET.

$$

OKC001-111524-
/O.EXT.KTSA.FL.W.0043.000000T0000Z-080412T0550Z/
/WTTO2.2.ER.080410T1252Z.080411T0200Z.080411T2350Z.NO/
225 AM CDT FRI APR 11 2008

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE ILLINOIS RIVER NEAR WATTS.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 AM FRIDAY THE STAGE WAS 21.36 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 19.0 FEET...MODERATE FLOODING WILL OCCUR FROM THE 
  ARKANSAS BORDER TO CHEWEY BRIDGE.   FARMLANDS AND PERMANENT 
  CAMPGROUNDS WILL BE AFFECTED.  SEVERAL CABINS IN THE FIDLERS BEND 
  AREA MAY BE FLOODED.

$$

OKC021-111524-
/O.EXT.KTSA.FL.W.0044.000000T0000Z-080413T0600Z/
/TALO2.2.ER.080410T2057Z.080411T1800Z.080413T0000Z.NO/
225 AM CDT FRI APR 11 2008

...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 AM FRIDAY THE STAGE WAS 13.83 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH WILL CONTINUE RISING 
  TO NEAR 17.5 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE SATURDAY EVENING.
* IMPACT...AT 18.0 FEET...SEVERE FLOODING WILL OCCUR FROM CHEWEY 
  BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH.  HIGHWAY 10 NEAR HANGING ROCK 
  NORTHEAST OF TAHLEQUAH WILL BE IMPASSABLE.  SOME CABIN PARKS WILL 
  BE SEVERELY FLOODED.

$$

OKC101-111524-
/O.EXT.KTSA.FL.W.0056.000000T0000Z-080411T2149Z/
/MKGO2.1.ER.080410T2200Z.080411T0445Z.080411T1549Z.NO/
225 AM CDT FRI APR 11 2008

...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE ARKANSAS RIVER NEAR MUSKOGEE.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 AM FRIDAY THE STAGE WAS 28.97 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 28.0 FEET. 
* FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY LATE THIS MORNING.
* IMPACT...AT 29.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR.  A 
  BOATING MARINA NORTH OF OG&E POWER PLANT MAY BE FLOODED.

$$

ARC033-131-111524-
/O.CON.KTSA.FL.W.0046.000000T0000Z-000000T0000Z/
/VBUA4.2.ER.080410T0512Z.080411T0600Z.000000T0000Z.NO/
225 AM CDT FRI APR 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 PM THURSDAY THE STAGE WAS 26.95 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE ARKANSAS RIVER AT VAN BUREN WILL CONTINUE RISING TO 
  NEAR 28.6 FEET BEFORE DAWN .  ADDITIONAL RISES MAY BE POSSIBLE 
  THEREAFTER.
* IMPACT...AT 29.0 FEET...FLOODING OF SAND AND GRAVEL COMPANIES AND 
  OTHER BUSINESSES WILL OCCUR ALONG THE RIVER.  SOME BACKWATER 
  FLOODING WILL OCCUR IN THE ROADS AND TRAILER PARKS NEAR LEE CREEK.
  THE STAFF AT THE KELLEY PARK AMPHITHEATER MAY BE COVERED BY HIGH 
  WATER.  MINOR FLOODING WILL BEGIN IN MOFFETT OKLAHOMA.

$$

OKC079-111524-
/O.CON.KTSA.FL.W.0047.000000T0000Z-080415T0648Z/
/PTAO2.2.ER.080410T1020Z.080411T1200Z.080415T0048Z.NO/
225 AM CDT FRI APR 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE POTEAU RIVER NEAR POTEAU.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 AM FRIDAY THE STAGE WAS 28.40 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR POTEAU WILL CONTINUE RISING TO 
  NEAR 28.6 FEET THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  MONDAY EVENING.
* IMPACT...AT 28.0 FEET...SEVERE VALLEY FLOODING WILL AFFECT CROPLANDS
  AND COUNTY ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL 
  CREEK.  OLD HIGHWAY 112 MAY BECOME IMPASSABLE.

$$

OKC079-111524-
/O.CON.KTSA.FL.W.0048.000000T0000Z-000000T0000Z/
/PANO2.2.ER.080410T0949Z.080412T0600Z.000000T0000Z.NO/
225 AM CDT FRI APR 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 AM FRIDAY THE STAGE WAS 38.73 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 29.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO 
  NEAR 40.4 FEET SATURDAY BEFORE DAWN THEN BEGIN FALLING.
* IMPACT...AT 41.0 FEET...VERY SEVERE FLOODING WILL OCCUR FROM NEAR 
  POTEAU TO ARKOMA.  UP TO 20000 ACRES OF FARMLAND WILL BE FLOODED.  
  SEVERAL COUNTY ROADS CROSSING THE POTEAU RIVER WILL BE TOTALLY 
  IMPASSABLE.

$$

OKC117-111524-
/O.CON.KTSA.FL.W.0049.000000T0000Z-080412T0224Z/
/PAWO2.1.ER.080410T0606Z.080410T1500Z.080411T2024Z.NO/
225 AM CDT FRI APR 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACK BEAR CREEK AT PAWNEE.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  130 AM FRIDAY THE STAGE WAS 18.84 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE BLACK BEAR CREEK AT PAWNEE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* IMPACT...AT 19.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  THE
  PAWNEE COUNTY FAIRGROUNDS AND SOME ACCESS ROADS WILL BEGIN TO 
  FLOOD.

$$

ARC015-111200-
/O.CON.KTSA.FL.W.0055.000000T0000Z-080411T1200Z/
/BRYA4.1.ER.080411T0600Z.080411T0600Z.080411T0600Z.NO/
225 AM CDT FRI APR 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE KINGS RIVER NEAR BERRYVILLE.
* UNTIL THIS MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1200 AM FRIDAY THE STAGE WAS 29.73 FEET. 
* FLOOD STAGE IS 31.0 FEET. 
* FORECAST...THE KINGS RIVER NEAR BERRYVILLE IS EXPECTED TO RISE TO 
  NEAR FLOOD STAGE BEFORE DAWN .
* IMPACT...AT 31.0 FEET...MEADOWLANDS ALONG THE EAST BANK WILL BE 
  FLOODED.  COUNTY ROADS IN THE VICINITY OF STATE HIGHWAY 143 MAY BE 
  COVERED BY HIGH WATER.

$$

ARC033-OKC135-111524-
/O.CON.KTSA.FL.W.0053.000000T0000Z-080411T1735Z/
/VBRA4.1.ER.080410T1247Z.080411T0600Z.080411T1135Z.UU/
225 AM CDT FRI APR 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE LEE CREEK NEAR VAN BUREN.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  325 PM THURSDAY THE STAGE WAS 402.40 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 401.0 FEET. 
* IMPACT...AT 404.0 FEET...TAILWATER PARK WILL BE INUNDATED.  SOME 
  PERMANENT STRUCTURES IN THE PARK WILL BE FLOODED.  A RECREATIONAL 
  VEHICLE CAMPGROUND NEAR RENA ROAD MAY BE FLOODED.

$$

OKC127-111524-
/O.CON.KTSA.FL.W.0058.000000T0000Z-080411T1728Z/
/ANTO2.1.ER.080410T2032Z.080411T0600Z.080411T1128Z.NO/
225 AM CDT FRI APR 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE KIAMICHI RIVER NEAR ANTLERS.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 AM FRIDAY THE STAGE WAS 27.51 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE KIAMICHI RIVER NEAR ANTLERS WILL CONTINUE FALLING TO
  BELOW FLOOD STAGE BY THIS MORNING.
* IMPACT...AT 27.0 FEET...MINOR FLOODING WILL OCCUR ALONG WEST BANK OF
  KIAMICHI RIVER NEAR MOYERS.  CAMPERS SHOULD MOVE TO HIGHER GROUND.

$$
000 
WGUS44 KTSA 110943
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
443 AM CDT FRI APR 11 2008


ARC015-111013-
/O.CAN.KTSA.FL.W.0055.000000T0000Z-080411T1200Z/
/BRYA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
443 AM CDT FRI APR 11 2008

* AT  400 AM FRIDAY THE STAGE WAS 24.99 FEET AND THE RIVER WAS
  FALLING. 
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 31.0 FEET. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 10, 4:14 AM CDT, 4 hours 4 minutes earlier.

Area forecast discussion, Apr 10, 4:14 AM CDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
414 AM CDT THU APR 10 2008

.MESOSCALE UPDATE...
THE LINE OF THUNDERSTORMS MOVING INTO
EASTERN OKLAHOMA HAS BEGUN TO
BECOME MORE ORGANIZED AND WE HAVE
RECEIVED WIND GUST REPORTS FROM
PITTSBURG COUNTY BETWEEN 60 AND 71 MPH.

STRONG LOW AND MID-LEVEL WINDS COMBINED
WITH SOME DESTABILIZATION AHEAD OF THE
LINE DUE TO LOW-LEVEL WARM AIR ADVECTION
WILL RESULT IN A SIGNIFICANT WIND DAMAGE
THREAT WITH THESE STORMS.  VERY STRONG
LOW-LEVEL SHEAR WILL ALSO PROMOTE
MESOCYCLONE DEVELOPMENT ALONG THE LINE
WITH AN ASSOCIATED TORNADO THREAT.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, Apr 10, 4:50 AM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
450 AM CDT THU APR 10 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
450 AM CDT THU APR 10 2008

...SEVERE WEATHER AND FLOODING RAINFALL WILL CONTINUE THIS MORNING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...NORTHWEST ARKANSAS AND FAR EASTERN OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EASTERN OKLAHOMA.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...THIS AFTERNOON.

DISCUSSION...
A LINE OF STRONG TO SEVERE THUNDERSTORMS WAS ACCELERATING ACROSS
SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS EARLY THIS MORNING. STRONG
DAMAGING WINDS CAN BE EXPECTED WITH THIS LINE OF STORMS INTO THE
EARLY MORNING HOURS. STRONG LOW-LEVEL SHEAR ALONG THE EDGE OF
THUNDERSTORMS AND THE RETREATING WARM FRONT WILL RESULT IN A SMALL
TORNADO THREAT WITH THE LINE OF STORMS. THE SEVERE WEATHER THREAT
SHOULD END BY MID-MORNING.

IT REMAINS UNCERTAIN HOW FAR EAST THE DRYLINE WILL MIX BY THIS
AFTERNOON. REDEVELOP OF THUNDERSTORMS...WITH THE POTENTIAL FOR
SEVERE WEATHER...IS POSSIBLE AGAIN THIS AFTERNOON. THE MOST LIKELY AREA
FOR THIS TO OCCUR WILL BE ACROSS WESTERN ARKANSAS.

IN ADDITION...WIDESPREAD HEAVY RAINFALL WILL CONTINUE INTO THE
MORNING. MUCH OF THE AREA HAS RECEIVED BETWEEN 2 AND 4 INCHES OF
RAINFALL OVER THE PAST 24 HOURS...AND AN ADDITIONAL 1 TO 3 INCHES
WILL BE POSSIBLE THROUGH THE MID-MORNING. SIGNIFICANT RIVER FLOODING
WILL CONTINUE OVER PARTS OF THE REGION AND A FLASH FLOOD WATCH
REMAINS IN EFFECT THROUGH TODAY.

CLEARING SKIES BEHIND THE DRYLINE WILL RESULT IN STRONG ATMOSPHERIC
MIXING BY THIS AFTERNOON...WITH GUSTY SOUTHWEST WINDS DEVELOPING
ACROSS PARTS OF EASTERN OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A PERIOD OF QUIET WEATHER IS ON TAP FOR THE WEEKEND AND MUCH OF NEXT
WEEK. A LIGHT FREEZE MAY BE POSSIBLE ACROSS PARTS OF NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS SUNDAY MORNING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Apr 10, 4:40 AM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
440 AM CDT THU APR 10 2008

OKZ062-067-101045-
MAYES OK-WAGONER OK-
440 AM CDT THU APR 10 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN WAGONER AND MAYES

AT 440 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM PRYOR TO PORTER...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
WAGONER...CHOSKA...TULLAHASSEE...PORTER...OKAY...REDBIRD...PRYOR...
MAZIE...MURPHY...CHOUTEAU...LOCUST GROVE...ROSE...SALINA...
SPAVINAW...STRANG...ADAIR...PENSACOLA AND LANGLEY.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 270 AND 278.

LAT...LON 3619 9503 3616 9511 3608 9511 3608 9520
      3598 9528 3589 9525 3583 9530 3577 9562
      3580 9564 3608 9553 3608 9545 3632 9543
      3651 9536 3652 9503
TIME...MOT...LOC 0940Z 241DEG 38KT 3633 9528 3590 9550
Local storm report, Apr 10, 4:54 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
454 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 AM     TSTM WND GST     MUSKOGEE                35.75N 95.37W
04/10/2008  M68 MPH          MUSKOGEE           OK   ASOS

&&

SFP
Special weather statement, Apr 10, 5:02 AM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
502 AM CDT THU APR 10 2008

ARZ001-OKZ063-101100-
BENTON AR-DELAWARE OK-
502 AM CDT THU APR 10 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WESTERN BENTON

IN NORTHEAST OKLAHOMA
     DELAWARE

AT 502 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTHWEST OF MAYSVILLE TO 2 MILES
SOUTHWEST OF LEACH...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...JAY...LEACH...TWIN OAKS...
KANSAS...COLCORD...CHLOETA...ZENA...CLEORA...GROVE...BERNICE...WEST
SILOAM SPRINGS...FAIRMOUNT...SILOAM SPRINGS...SULPHUR SPRINGS...
GENTRY...MAYSVILLE...GRAVETTE...GALLITIN...SPRINGTOWN...CHEROKEE CITY
AND DECATUR.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3655 9460 3650 9460 3650 9445 3648 9438
      3614 9442 3615 9456 3617 9457 3618 9500
      3621 9502 3668 9499
TIME...MOT...LOC 1002Z 206DEG 44KT 3649 9464 3621 9492
Special weather statement, Apr 10, 5:22 AM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
522 AM CDT THU APR 10 2008

ARZ001-101115-
BENTON AR-
522 AM CDT THU APR 10 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     BENTON

AT 522 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTH OF HIGHFILL TO 15 MILES SOUTHWEST
OF GALLITIN...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WALNUT HILL...ROCKY COMFORT...
FAIRMOUNT...BLAND...MILLER...HILL TOP...BENTONVILLE...ROGERS...
SULPHUR SPRINGS...LOWELL...GENTRY...GRAVETTE...PEA RIDGE...GATEWAY...
GALLITIN...HEALING SPRINGS...SPRINGTOWN...HIGHFILL...CAVE SPRINGS...
WAR EAGLE...MONTE NE...LOOKOUT...VAUGHN...LARUE...DECATUR...
CENTERTON...AVOCA...HIWASSE...BELLA VISTA...GARFIELD AND BEAVER LAKE.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3650 9385 3625 9386 3621 9433 3614 9436
      3614 9437 3611 9439 3609 9452 3611 9454
      3649 9447
TIME...MOT...LOC 1022Z 208DEG 35KT 3634 9436 3612 9466
Special weather statement, Apr 10, 5:45 AM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
545 AM CDT THU APR 10 2008

OKZ049-053-076-101115-
CHOCTAW OK-LE FLORE OK-PUSHMATAHA OK-
545 AM CDT THU APR 10 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN LE FLORE...EASTERN CHOCTAW AND EASTERN PUSHMATAHA

AT 545 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES SOUTH OF ALBION TO FORT TOWSON...MOVING
EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...SAWYER...FORT TOWSON...SWINK...SOBOL...HUSKEY...FALLON...
APPLE...CORINNE...CLOUDY...NASHOBA...TUSKAHOMA...KIAMICHI...ALBION
AND OLETA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3469 9530 3470 9489 3449 9496 3448 9503
      3430 9503 3423 9505 3422 9512 3393 9515
      3395 9523 3391 9523 3390 9547
TIME...MOT...LOC 1045Z 258DEG 36KT 3464 9506 3402 9525
Local storm report, Apr 10, 5:48 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
548 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 AM     TSTM WND DMG     11 S TAHLEQUAH          35.76N 94.97W
04/10/2008                   CHEROKEE           OK   EMERGENCY MNGR

            80 FOOT TALL TREE DOWN ON INDIAN ROAD

&&

SFP

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 8:16 PM CDTTornado WarningTSACrawford, Sebastian44 min
Apr 9, 8:54 PM CDTFlash Flood WarningTSACrawford, Sebastian4 hr
Apr 9, 8:56 PM CDTTornado WarningTSACrawford, Franklin, Sebastian49 min
Apr 9, 9:11 PM CDTFlash Flood WarningTSACrawford, Franklin4 hr
Apr 9, 9:14 PM CDTRiver Flood WarningTSACrawford, Sebastian3 days
Apr 9, 10:02 PM CDTSevere Thunderstorm WarningTSACrawford, Sebastian58 min
Apr 9, 10:09 PM CDTTornado WarningTSACrawford, Sebastian51 min
Apr 9, 10:44 PM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington8 hr
Apr 9, 10:49 PM CDTTornado WarningTSACrawford, Franklin41 min
Apr 9, 11:04 PM CDTFlash Flood WarningTSASebastian4 hr
Apr 9, 11:05 PM CDTSevere Thunderstorm WarningTSASebastian70 min
Apr 9, 11:25 PM CDTTornado WarningTSASebastian50 min
Apr 9, 11:38 PM CDTSevere Thunderstorm WarningTSAFranklin59 min
Apr 10, 1:01 AM CDTFlash Flood WarningTSACrawford, Franklin, Sebastian12 hr
Apr 10, 2:20 AM CDTRiver Flood WarningTSACrawford30 hr
Apr 10, 2:41 AM CDTSpecial Weather StatementTSAWashington34 min
Apr 10, 3:05 AM CDTSpecial Weather StatementTSAWashington40 min
Apr 10, 5:11 AM CDTSevere Thunderstorm WarningTSACrawford, Sebastian94 min
Apr 10, 5:17 AM CDTSevere Thunderstorm WarningTSAWashington88 min
Apr 10, 5:22 AM CDTSpecial Weather StatementTSABenton53 min
Apr 10, 5:51 AM CDTSevere Thunderstorm WarningTSAFranklin, Madison54 min
Apr 10, 6:23 AM CDTSevere Thunderstorm WarningTSACarroll43 min
Apr 10, 6:43 AM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington6 hr
Apr 10, 6:47 AM CDTSevere Thunderstorm WarningTSAFranklin25 min
Apr 10, 2:34 PM CDTWind AdvisoryTSABenton, Carroll, Madison, Washington7 hr

Nearby

River Flood Warnings in Arkansas, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.